Open Access
Translator Disclaimer
June, 1973 On a Class of Secretary Problems
Anthony G. Mucci
Ann. Probab. 1(3): 417-427 (June, 1973). DOI: 10.1214/aop/1176996936

Abstract

Asymptotic forms for the optimal expected payoffs (minimal costs) for a generalized class of "Secretary" problems are investigated by an analysis of a related family of differential equations. A class of unbounded payoff functions with bounded expected payoffs is determined and methods for generating the expected payoffs are developed.

Citation

Download Citation

Anthony G. Mucci. "On a Class of Secretary Problems." Ann. Probab. 1 (3) 417 - 427, June, 1973. https://doi.org/10.1214/aop/1176996936

Information

Published: June, 1973
First available in Project Euclid: 19 April 2007

zbMATH: 0261.60036
MathSciNet: MR358962
Digital Object Identifier: 10.1214/aop/1176996936

Subjects:
Primary: 60G40

Keywords: Optimal stopping times , pay off

Rights: Copyright © 1973 Institute of Mathematical Statistics

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.1 • No. 3 • June, 1973
Back to Top